Clomid

I did seven rounds of Clomid. So I like to think I know a thing or two about it….

Clomid is used to induce ovulation in those of us who do not ovulate or do not ovulate on a regular basis.

Every woman has a different experience with Mr. Clomid. A few of the side effects:

  • Headaches
  • Mood Swings
  • Hot Flashes
  • Abdominal Discomfrot
  • Cyst growth
  • Vision Disturbances
  • Nausea
  • Bloating

This list really does go on. For me the first round of Clomid was the worst. I think a big part of it was just not knowing what to expect. However, I am sure my husband would be glad to vouch for the MOOD SWINGS. I couldn’t even believe how bitchy I was. I was bitchy, and then I was crying because I was bitchy. And then I was laughing about how bitchy I was and how stupid I was for crying over it.

The next four rounds weren’t as bad. Actually, I think I just adapted to the side effects. I knew what to expect and how to prevent it. It didn’t get bad again until baby doctor decided to increase my dosage. This is when the visual disturbances and cyst growth began. I noticed the visual disturbances before going to bed on my second day of round 5. I was seeing “trails” of every thing I looked at. You know when you look at a camera flash and then that is all you can see? Yep, that. Only it didn’t go away. And it followed every where I looked. It got so bad I was dizzy and vomiting. I checked Google to see if I was dying. I wasn’t dying, but I read that you should discontinue use immediately. I really wanted to finish the medicine, I only had a few days left. I had also read on Google that most doctors will not prescribe Clomid for more than 6 months, so I really wanted to make this one count. I called my doctor and they said there was no reason to quit taking it, so I finished. As soon as I finished the symptoms eased. I still swear I see the trails sometimes, but that may be just in my crazy little mind.

I don’t remember now if it was that same month or the next when I got the feeling that something just wasn’t right. I was having cramping, worse than normal, and at odd times of my cycle. I was hoping it was just from the prenatal meds blocking up my pipes. After laxatives didn’t work, I decided to go see my regular doctor. She ordered an ultrasound, sure as shit, cysts on my ovaries. I’m not sure why, but this was a kick to the gut to hear. It just lead to a whole new list of “what ifs”.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s